# SDR SWAA010956

- Difficulty date: March 29, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 17,436 hours, 15,356 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 65C30462
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND RT WING L/E INBD FORE FLAP LOWER SKIN DELAMINATED AT INBD END.  REPAIRED FORE FLAP PER SRM.
